This is a re-post from an old, now-dead blog.
Unfortunately the side effects seem to be multiplying in the second month after starting Zoladex.
Severe cystic acne (had forgotten about that one too), and now nausea.
This is increasing the exhaustion, adding to the insomnia and increasing pain.
The headaches are extremely intense, sharp pain shooting through my head in all sorts of directions, usually through at least one eye, and preempting a strong dizzy spell.
Unfortunately, they are also chronic and a very common side effect of this medication. I can’t tell if they are being made worse by the sinus and inflammation though.
The dizziness is almost always present, it just varies in intensity.
Working through the Zoladex side effects
Because I still have to work, study, and on surgeon’s orders, exercise.
Because of this, my pain killer usage has increased. If I must maintain this level, then I will acclimatize and they will stop working.
Not a good thought.
I wish I could take NSAIDs. They would drastically reduce the inflammation throughout my body and decrease the pain, but the specialists won’t let me even take ibuprofen due to the high risk of kidney failure (damaged kidneys).
Trying to deal without pain killers increases nausea and exhaustion.
I think I need to start supplementing potassium and magnesium. I am burning through these minerals dealing with the ongoing increased pain and starting to cramp a lot more.
Not much support
Just mentioning that this medication has put me into a second menopause usually prompts comments like “too young for that”, and that it is “just dealing with hot flushes”.
Maybe a natural (non-forced) menopause doesn’t come with all the additional side effects from the medication!
However, I’ve discovered that people become extremely concerned when they find out Zolodex is normally used to treat cancer.
Funny how the ‘C’ word engenders so much fear.